MAUDE Adverse Event Report: OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER

OSCOR INC. ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH; INTRODUCER, CATHETER
Model Number 990061-055
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 11/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.
 
Event or Problem Description
It was reported that during a cryo ablation procedure, the sheath was inserted into the patient after the transeptal puncture was completed.It was difficult maneuvering the guide for the sheath and the introducer of the sheath perforated through the aorta.The procedure was aborted.The patients hospitalization was extended for the patient to undergo heart surgery.No further patient complications have been reported as a result of this event.Following a contrast by the introducer for difficulty in maneuvering the guide, visualization of the introducer in the aorta.Procedure immediately blocked.Patient with stable vital signs.Introducer and guide left in place and secured.The patient was transported by helicopter to the heart surgery of the (b)(6) hospital.The physician was performing transseptal with needle when issue occurred.The introducer was extracted in the cardiosurgery lab.The patient was discharged from the hospital in good condition.No alleged product use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The device used in treatment and not returned for analysis (discarded).There was no performance related failure reported by the user.However, the device history records are in place to mitigate that the devices passed all applicable in process and final inspections before shipping to the customer.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
ARRIVE¿ BRAIDED TRANSSEPTAL SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer (Section G)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
Manufacturer Contact
doug myers
3816 desoto blvd.
palm harbor, FL 34683-1816
7279372511
MDR Report Key13005572
Report Number1035166-2021-00154
Device Sequence Number14684026
Product Code DYB
UDI-Device Identifier00643169530584
UDI-Public00643169530584
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K101497
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model Number990061-055
Device Catalogue Number990061-055
Device Lot NumberC1-18300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer01/04/2022
Initial Report FDA Received Date12/14/2021
Supplement Report FDA Received Date01/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale